# SDR AALA202410231409

- Difficulty date: September 2, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FORK END FITTING WORN BETWEEN FR 23 AND FR 24 AT S32L. REPLACED RIGHT HAND LATERAL FORK END FITTING PER EA 357678.
